The central vertices and radius of the regular graph of ideals‎

Document Type: Research Paper

Author

Razi University

Abstract

The regular graph of ideals of the commutative ring $R$‎, ‎denoted by ${\Gamma_{reg}}(R)$‎, ‎is a graph whose vertex‎ ‎set is the set of all non-trivial ideals of $R$ and two distinct vertices $I$ and $J$ are adjacent if and only if either $I$ contains a $J$-regular element or $J$ contains an $I$-regular element‎. ‎In this paper‎, ‎it is proved that the radius of $\Gamma_{reg}(R)$ equals $3$‎. ‎The central vertices of $\Gamma_{reg}(R)$ are determined‎, ‎too‎.

Keywords

Main Subjects


[1] G. Aalip our, S. Akbari, R. Nikandish, M. J. Nikmehr and F. Shaveisi, Minimal prime ideals and cycles in annihilating-ideal graphs, Rocky Mountain J. Math., 43 no. 5 (2013) 1415-1425.

[2] M. Afkhami, M. Karimi and K. Khashayarmanesh, On the regular digraph of ideals of a commutative ring, Bul l. Aust. Math. Soc., 88 no. 2 (2012) 177-189.

[3] M. F. Atiyah, I. G. Macdonald, Introduction to commutative algebra, Addison-Wesley Publishing Company, 1969.

[4] J. A. Bondy, U. S. R. Murty, Graph theory with applications , American Elsevier, New York, 1976.

[5] I. Chakrabarty, S. Ghosh, T. K. Mukherjee and M. K. Sen, Intersection graphs of ideals of rings, Discrete Math., 309 (2009) 5381-5392.

[6] H. R. Dorbidi and R. Manaviyat, Some results on the comaximal ideal graph of a commutative ring, Trans. Comb., 5 no. 4 (2016) 9-20.

[7] M. J. Nikmehr and F. Shaveisi, The regular digraph of ideals of a commutative ring, Acta Math. Hungar., 134 (2012) 516-528.

[8] F. Shaveisi, Some results on the annihilating-ideal graphs, Canad. Math. Bul l., 59 no. 3 (2016) 641-651.

[9] F. Shaveisi and R. Nikandish, The nil-graph of ideals of a commutative ring, Bul l. Malays. Math. Sci. Soc. (2), 39 no. 1 (2016) 3{11.

[10] T. Tamizh Chelvman and S. Nithya, A note on the zero divisor graph of a latice, Trans. Comb., 3 no. 3 (2014) 51-59.